How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Josh Your Own Question
Dr. Josh
Dr. Josh, Doctor
Category: Health
Satisfied Customers: 3548
Experience:  Practicing Physician, Family Physician for 7 years
Type Your Health Question Here...
Dr. Josh is online now
A new question is answered every 9 seconds

Bleeding from my crack, No, it is high in the crack. No

Customer Question

Bleeding from my butt crack
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, it is high in the crack. No blood thinners, hypertension & depression only.
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: No, the bleeding has been a few days, has happened before, always healed itself. I use AB cream on it.
JA: Anything else in your medical history you think the doctor should know?
Customer: No, my doctor knows me well except.for this recent blood that I can trace by wiping high on my butt crack.
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Josh replied 1 month ago.


Myself Dr Josh- and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

Have you noticed any bump/ swelling at anal region?

Do you suffer from constipation?

Do you have anal itching?

Do you pass blood mixed with stool?

Pain at time of passing stool?

Waiting for your reply…


Customer: replied 1 month ago.
No to all of the above. I am 78 & weigh 167, this is above the anus with no swelling.
Customer: replied 1 month ago.
No, to the phone call. I think I will observe it & continue with antibiotic cream.
Customer: replied 1 month ago.
You really are not much help but thanks for trying.
Expert:  Dr. Josh replied 1 month ago.


Thanks for all these additional details.

I can understand your concern.

Sorry for the delay in answering. I was on another question. I apologize for your wait.

Well, This can be related with- Contact dermatitis (which is basically a skin irritation) caused by a new detergent or new soap, or from clothes rubbing against skin repeatedly and causing irritation then bleeding.

This could also occur with something like a fissure.

These symptoms can be treated through these ways-
1. You should mix 1% Cortisone cream with 1% Clotrimazole cream and apply over the affected area twice a day, for at least 10 days.
2. You should take Tab Claritin 10 mg twice a day.
3. You should also use Calamine lotion for local application.
4. When washing or bathing, keep water contact as brief as possible.
5. Take tab Motrin 400mg twice a day. This will reduce inflammation of skin.
These all are OTC drugs.

You should keep the area clean and dry. You should avoid wearing tight fitting underwear.

Most likely, with above measures, you would be free from symptoms in one week.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards